MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1.8MM PERC INSERT KIT FOR FIBERTAK
Health Effect - Clinical Codes Laceration(s) (1946); Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 3/16/2022, it was reported by a facility representative via medwatch mailed in letter that a fragment of silver metal, part of the fibertak percutaneous insertion kit, ar-3610pk-3, was left inside the patient's during a right shoulder arthroscopy procedure on (b)(6) 2022.This was discovered after a follow up x-ray, due to patient complaint of right shoulder pain, related to trauma.The decision was made to operate, remove the piece, and also repair new tissue injury from related trauma.This procedure was a removal hardware posterior glenoid, repair of posterior labrum and repair new tear anterior labrum with fluoroscopic assistance.Date of revision surgery is unknown, no further information has been given at this time.

Brand Name
1.8MM PERC INSERT KIT FOR FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13994945
Report Number1220246-2022-04687
Device Sequence Number5317089
Product Code LXH
UDI-Device Identifier00888867358225
UDI-Public00888867358225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1.8MM PERC INSERT KIT FOR FIBERTAK
Device Catalogue NumberAR-3610PK-3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown